# SDR TWAA9910908

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former Foot
- Condition: Cracked
- Location: Bs 1109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CRACK AT FORMER FOOT AT AFT SIDE OF FORMER STA 1109, 10 INCHES LT SIDE OF LONGERON NUMBER 1.  INSTALLED NEW FORMER FOOT PER SRM 51-30-2 AND SRM 51-30-5, AND TWA SPM 6-70-01.
